# SDR IXXA0500227S

- Difficulty date: October 6, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND RIGHT HAND CUSP CRACKED AT STATION 1050 LONGERON 21 RIGHT.  CLEANED DAMAGED AREA, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED REPAIR PARTS AND FASTENERS IAW DC8 SRM 51-21-1, 51-2-1, 51-1-5 AND 51-1-8.
